# SDR SWIA202158367

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.621 BULKHEAD HAS 3EA BROKEN BRACKETS @ APPROX. STRG.13-15 (MARKED)     (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED 3 NEW BRACKETS (PN:601R45156-75) ON THE FS.621 BULKHEAD AT APPROX STRG 13R-15R REF CRJ 200 SRM 51-42-06. LEAK CHECK GOOD.
